# SDR R61A2018072490823

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 13,145 hours, 8,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR LEVEL EMERGENCY EXIT LIGHT CRACKED. R&R R2 DOOR FLOOR LEVEL EMERGENCY EXIT LIGHT ASSEMBLY IAW 25-23-11.
